Jump to content

Search the Community

Showing results for tags 'pain'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 12 results

  1. I don't find informations about it in the site (but if it's not a right place to post it, please some moderators to move it). I would to ask if someone tried this supplement often prescribed for fibromyalgic pain (that sometimes could be similar to pain induced by WD) and had some benefits. Here some informations (from Wikipedia): https://en.wikipedia.org/wiki/Palmitoylethanolamide
  2. Tapering Abilify too fast, now at 5 percent health issues and sleep issues Hi there. Thanks in advance for reading this long post. If it helps you in anyway I am glad. If not please disregard. I am not a health professional or taper expert. What is good for me may not work for you. Tapering on my own because my old prescriber no longer felt I should. I am on a second attempt to taper abilify. The most I took was 7mg. I tapered at a 5 to 10 percent rate jumped off at .7 and wound up in hospital due to sleep issues hearing voices and mother who called ambulance because she. was worri
  3. First of all thank you for the support you give on this site. I am from Spain, using Google translator. I started with psychiatric medications at age 16 from panic attacks, I'm currently 37. I've been trying to quit the medications for two years. Before starting the last withdrawal I was taking: EFFEXOR XR 150 mg1-0-0; TRANKIMAZIN RETARD 1mg 1-0-1; MIRTAZAPINE 15 mg 0-0-1. In January 2019 I started withdrawing TRANKIMAZIN 0.5 mg every 15 days; at the end of the cone I did not recover from withdrawal symptoms but despite that when the withdrawal of TRANKIMAZIN ends I began with the wi
  4. Hi everyone. I've been browsing this site for a couple of years and thought I'd finally join. I'd love to be able to talk with others about what I'm going through. I'm only 22 but I've pretty much been through every hell imaginable in terms of SSRI use (I started when I was 5--not by choice, obviously). It really frustrates me because I never even chose myself to go on these medications, I had very bad tantrums and anxiety as a small child and a psychiatrist put me on them. As I got older, instead of being told to get therapy and try getting off them, she just kept raising the dosa
  5. Hey everybody, for the third time within a year (and the second time since the middle of june this year) I experienced severe effects from a (low) dose of sertraline on my stomach and it feels like this time I done fucked up. Since three weeks after that last (12,5mg) dose of sertralin (stopped the taking immediately) I'm having a burning sensation as well as a hollow pain in my stomach (not the colon or small intestine), an inability to normally digest just eaten food resulting in burping up stomach content and the feeling of a balloon trapped below the last rib on the left.
  6. I wanted to share my story, hopefully I can find someone that can identify themselves with my ordeal and possibly help each other. I still can't believe I'm typing this out, its all very surreal to me, I never in my life would have imagined that, at age of 21, I'd be tossed into this mess. Not only dealing with anxiety but now terrible thoughts of suicide ever since getting PSSD. I was given Trazodone 50mg after having problems sleeping on July, I told my doctor I had some issues sleeping, she then proceeded to ask some mental health questions and I told her I had minimal anxiety and that whet
  7. I've had a bad day today and have spent most of it looking for help with acceptance, which might have been a subtle way of trying to avoid what I was actually feeling, but anyway, this was helpful, so I thought I would share it. In this video, Eckhart Tolle, talks about how to surrender to the circumstances of life, even the painful ones, and in this way we are able to transform the way we experience life, creating peace for ourselves rather than suffering. https://www.youtube.com/watch?v=BqQ5USouOq0
  8. Hello, people! I ask you that question in the topic title, so I am pretty sure what exactly is my problem and it is supressed deep fear and aslo not feeling the pain which i am sure is healthy to feel in my situation. But when i try to feel the pain or the fear i can't do it to the point i know i should. I am taking Zyprexa and Abilify for 3 years and for these 3 years i was strugling searching, trying to understand what is going on with me and what exactly is my problem. i read a lot of books and articles. watched a lot af videos and now i finally realized what i needed. But i think Zyprexa a
  9. I'm not really looking for advice but just musing here! There is something that makes withdrawal/side effect thoughts 'painful'. When people say they are just thoughts they cannot hurt you, that doesn't seem altogether true. I can detach myself from thoughts some of the time and dismiss them as thoughts but the thoughts that come in a bad wave and have plagued me throughout the yrs on ad's do seem to be painful, excruciating even and I don't seem to be able to distance myself from them at all. Wonder what that's about.
  10. I just watched this video of an interview with Philip Jacobs. I found some of his ideas helpful for understanding illness as part of a larger, more positive picture, he writes: 'I had always previously thought that it was possible to change my attitude to any situation. With the illness, I realized that there was a stage where you couldn't. You could have a good attitude either side of the experience, but not while you were in it. This was when the illness was deep in the brain, there was no way out until it passed and you just had to allow the experience to be what it was and if it was d
  11. Hello all! I am very new to this forum. I found it while searching for help tapering and managing withdrawal symptoms. From what I have read so far, I am not alone here. I was diagnosed with Bipolar II disorder, major depression, and generalized anxiety disorder between 2006 and 2008. I used to have horrible panic attacks(that would even cause ticks), and I almost never left the house. Since then, my psychiatrist has tweaked doses of anti-depressants, mood-stabilizers, benzodiazapines, and more recently added Pregabalin to the mixture. I feel as if though I can function much better, and I
  12. I do not know if this is the right thread, though I have also some new problems with my foot muscles. Around 2 or 3 months ago, I was using a pedal boat with a friend when I was feeling quite fine. Problem is, I got sore muscles in my feet which took 3 to 4 weeks!!! to go away. And now my left foot is weird, i cannot use it 100% correctly. Hard to describe, but it flaps around somehow. I am really losing my faith in recovery and my enjoyment of life. Physically I was 100% fit, trained and feeling great. Is there anyone who had "only" physical symptoms that far out and still recove
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy